# SDR ASAA2019020528249

- Difficulty date: February 5, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL SPLICE BETWEEN 2 AND 3 HAS CORR. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS FABRICATED NEW TEE IAW SRM 53 00 53 1A 2 AND SRM 51 40 05 0G 0 W 1 O .07 R .05 L 2 D .02.
